# SDR MASA01040

- Difficulty date: April 30, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7195 - DURING OVERNIGHT MAINTENANCE, THE CREW FOUND A RIGHT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BULB AND OPS CHECKED GOOD.  (M)
